MathSciNet Relay Station
MathSciNet bibliographic data
MR549937 20G40 (51E20)
Cameron, P. J.; Kantor, W. M. $2$-transitive and antiflag transitive collineation groups of finite projective spaces. J. Algebra 60 (1979), no. 2, 384–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement